# SDR SWIA201436703

- Difficulty date: March 6, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 26,830 hours, 22,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 484, RT BELOW FLOOR, RT OTBD AND INBD ATTACH ANGLES FOR CONTROL CABLE PULLIES STRUCTURE AT RBL 27 AND RBL 35 BOTH ANGLES ARE CRACKED IN UPPER RADIUS AND AROUND FAST.  C-CHECK, R & R OTBD & INBD ANGLES AT FS484, RT RBL27 & RBL35 IAW SRM AND REO.
